Tag Archives: skin reaction

Featured Stories

Study Finds SSRI Antidepressant Side Effects Outweigh Their Benefits

A new study is raising more concerns about the safety of commonly used antidepressants, including selective serotonin reuptake (SSRI) inhibitor antidepressants. Investigators who conducted the study, which is published in the journal Frontiers in Psychology, posit that increased knowledge of the negative effects of SSRIs and other antidepressants could reduce ...

Read More

Bleeding Side Effects of Pradaxa, Xarelto Have Some Doctors Concerned

Some heart doctors are raising concerns about a new class of heart drugs that include Pradaxa. Recently, a number of doctors interviewed by Reuters said they were hesitant to prescribe Pradaxa, as well as another blood thinner called Xarelto, because of concerns regarding the risk of stroke, serious bleeding ...

Read More

Newly-Filed Plavix Lawsuits Claim Drug Caused Gastrointestinal Bleeds, Cerebral Hemorrhage, and TTP

The manufacturer of Plavix continues to be named in lawsuits alleging the blood thinner caused some patients to suffer from serious bleeding side effects. Most recently, the national law firm of Parker Waichman LLP filed nine Plavix bleeding lawsuits in state court in New York.

Read More

Knee Replacement Patients Should Consider Nickel Allergies before Surgery

Individuals considering undergoing knee replacement surgery should ask their doctors to run a test to determine if they have a nickel allergy. Determining if a patient suffers from a nickel allergy will ensure the right knee implant is chosen for their surgery, and possibly save them from considerable pain and ...

Read More

New Study Links Metal-on-Metal Hip Replacement Corrosion with Adverse Local Tissue Reactions

Yet another study is pointing to potential dangers posed by metal-on-metal hip implants. This time, an article published in the Journal of Arthroplasty is reporting corrosion in the head taper junction was more likely to occur in patients with 36-mm diameter metal-on-metal hip replacement, compared to those with the same ...

Read More

Study Linking Z-Pak to Increased Death Risk Being Reviewed by FDA

The U.S. Food & Drug Administration (FDA) is reviewing a new study that reported an increased risk of sudden, heart-related deaths among people using the antibiotic Zithromax (azithromycin), known popularly as Z-Pak. In a statement issued late yesterday, the FDA said patients being treated with Zithromax should not stop taking ...

Read More

Bronx Teenager Killed in Hit-and-Run, Second Teen Injured

A Port Jefferson Station man was killed on Wednesday in a single-vehicle crash on the Northern State Pkwy in Dix Hills west of Exit 42. He was driving a Nissan Altima.

Read More

Smith & Nephew Recalls Metal-on-Metal Hip Implant Component

Medical device maker, Smith & Nephew, just issued a recall for a metal-on-metal hip implant component, a part of one of its all-metal hip replacement systems.

Read More

Another Metal-on-Metal Hip Replacement Lawsuit Filed in DePuy ASR Hip Implant Litigation

A vital food safety program was saved from budget cuts this week, enabling the country’s largest—although considered by experts to be far too small—produce-safety testing program to continue.

Read More

Boston Scientific Transvaginal Mesh

Tennessee Woman Alleges Boston Scientific Transvaginal Mesh Product Caused Painful Injuries

More reports of painful injuries are being linked to transvaginal mesh. This time, a Tennessee woman has filed a lawsuit against Boston Scientific over its Advantage Transvaginal Mid-Urethral Sling System.

Read More

Woman’s Eyesight Endangered by Serious Side Effect of Tylenol

Woman’s Eyesight Endangered by Tylenol Side Effect

After taking Tylenol when she felt sick on vacation, an Indiana woman suffered a serious skin reaction like burns, over 40 percent of her body, and doctors are fighting to save her eyesight. Stricken while vacationing near Bowling Green, Kentucky, … Continue reading

Posted in Health Concerns, Pharmaceuticals | Tagged , , , , |

Geodon can Cause Deadly Skin Reaction, FDA Warns

Geodon the antipsychotic drug can Cause Deadly Skin Reaction

The U.S. Food and Drug Administration (FDA) has required a new warning label for the antipsychotic drug Geodon (ziprasidone) to include the risk of a potentially fatal skin reaction. Up to 2.5 million Americans prescribed the drug may experience Drug … Continue reading

Posted in Legal News | Tagged , , , , , |

© 2005-2020 Parker Waichman LLP ®. All Rights Reserved.